scispace - formally typeset
Open accessJournal ArticleDOI: 10.1007/S00222-021-01037-1

MMP for co-rank one foliations on threefolds

04 Mar 2021-Inventiones Mathematicae (Springer Science and Business Media LLC)-Vol. 225, Iss: 2, pp 603-690
Abstract: We prove existence of flips, special termination, the base point free theorem and, in the case of log general type, the existence of minimal models for F-dlt foliated pairs of co-rank one on a $${\mathbb {Q}}$$ -factorial projective threefold. As applications, we show the existence of F-dlt modifications and F-terminalisations for foliated pairs and we show that foliations with canonical or F-dlt singularities admit non-dicritical singularities. Finally, we show abundance in the case of numerically trivial foliated pairs.

... read more

Citations
  More

6 results found


Open accessPosted Content
Abstract: We provide several applications of the minimal model program to the local and global study of co-rank one foliations on threefolds. Locally, we prove a singular variant of Malgrange's theorem, a classification of terminal foliation singularities and the existence of separatrices for log canonical singularities. Globally, we prove termination of flips, a connectedness theorem on lc centres, a non-vanshing theorem and some hyperbolicity properties of foliations.

... read more

9 Citations


Open accessJournal ArticleDOI: 10.1016/J.JPAA.2021.106926
João Paulo Figueredo1Institutions (1)
Abstract: In this paper, we classify del Pezzo foliations of rank at least 3 on projective manifolds and with log canonical singularities in the sense of McQuillan.

... read more

2 Citations


Open accessPosted Content
Abstract: We prove the Cone Theorem for algebraically integrable foliations. As a consequence, we show that termination of flips implies the b-nefness of the moduli part of a log canonical pair with respect to a contraction, generalising the case of lc trivial fibrations.

... read more

Topics: Cone (topology) (54%), Moduli (50%)

Open accessJournal ArticleDOI: 10.1007/S40574-020-00250-9
Paolo Cascini1Institutions (1)
Abstract: We survey some recents developments in the Minimal Model Program. After an elementary introduction to the program, we focus on its generalisations to the category of foliated varieties and the category of varieties defined over any algebraically closed field of positive characteristic.

... read more


Open accessPosted Content
Abstract: We prove that the quotient of a klt type singularity by a reductive group is of klt type. In particular, given a klt variety $X$ endowed with the action of a reductive group $G$ and admitting a quasi-projective good quotient $X\rightarrow X/\!/G$, we can find a boundary $B$ on $X/\!/G$ so that the pair $(X/\!/G,B)$ is klt. This applies for example to GIT-quotients of klt varieties. Furthermore, our result has implications for complex spaces obtained as momentum map quotients of Hamiltonian K\"ahler manifolds and for good moduli spaces of smooth Artin stacks. In particular, it implies that the good moduli space parametrizing $n$-dimensional K-polystable Fano manifolds of volume $v$ has klt type singularities.

... read more

Topics: Moduli space (54%), Reductive group (52%), Quotient (52%) ... show more

References
  More

37 results found


Open accessBook
01 Jan 1960-
Abstract: © Publications mathématiques de l’I.H.É.S., 1965, tous droits réservés. L’accès aux archives de la revue « Publications mathématiques de l’I.H.É.S. » (http:// www.ihes.fr/IHES/Publications/Publications.html) implique l’accord avec les conditions générales d’utilisation (http://www.numdam.org/conditions). Toute utilisation commerciale ou impression systématique est constitutive d’une infraction pénale. Toute copie ou impression de ce fichier doit contenir la présente mention de copyright.

... read more

Topics: Flat morphism (54%), Algebraic number (51%), Ringed space (51%) ... show more

4,337 Citations


Open accessBook
01 Jan 1969-
Abstract: * Introduction * Rings and Ideals * Modules * Rings and Modules of Fractions * Primary Decomposition * Integral Dependence and Valuations * Chain Conditions * Noetherian Rings * Artin Rings * Discrete Valuation Rings and Dedekind Domains * Completions * Dimension Theory

... read more

Topics: Commutative algebra (75%), Artinian ring (70%), Von Neumann regular ring (69%) ... show more

3,944 Citations


Open accessJournal ArticleDOI: 10.1090/S0894-0347-09-00649-3
Abstract: Assuming finite generation in dimension n − 1, we prove that pl-flips exist in dimension n.

... read more

Topics: Minimal models (57%), Birational geometry (53%), Dimension (vector space) (52%) ... show more

1,393 Citations


Open accessJournal Article
Abstract: L’accès aux archives de la revue « Publications mathématiques de l’I.H.É.S. » ( http://www. ihes.fr/IHES/Publications/Publications.html), implique l’accord avec les conditions générales d’utilisation (http://www.numdam.org/legal.php). Toute utilisation commerciale ou impression systématique est constitutive d’une infraction pénale. Toute copie ou impression de ce fichier doit contenir la présente mention de copyright.

... read more

944 Citations


Journal ArticleDOI: 10.1007/BF01467074
Robin Hartshorne1Institutions (1)
Topics: Reflexive sheaf (55%), Chern class (52%)

645 Citations


Performance
Metrics
No. of citations received by the Paper in previous years
YearCitations
20221
20214
20191
Network Information
Related Papers (5)